# SDR 2001UALA02461

- Difficulty date: December 21, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 42,822 hours, 6,793 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1131 LBL 35 LOWER STRAP DOUBLER CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED STRAP.
